Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Dizziness, back pain, runny nose and fatigue. Have diarrhea. Treatment?

Since Sunday I ve been having dizziness , slight headaches , back pain , blocked and runny nose and tiredness. This morning i woke up and about half an hour later went to the toilet with diarrhea . I ve also not been eating properly because of no apatite and have been feeling a bit nauseous. Can someone please tell me what this is and how to treat it?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you are having FLU thats a viral infection . Well your treatment will be symptomatic only . You can take paracetamol for bodyaches and fever , a decogestant for coryza . For diarrhoea you can take lactobacillus containing sachets.
Generally it will subside on its own without treatment.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor